CaltechAUTHORS
  A Caltech Library Service

Some remarks concerning the real and imaginary parts of the characteristic roots of a finite matrix

Lewis, Daniel C., Jr. and Taussky, Olga (1960) Some remarks concerning the real and imaginary parts of the characteristic roots of a finite matrix. Journal of Mathematical Physics, 1 (3). pp. 234-236. ISSN 0022-2488. http://resolver.caltech.edu/CaltechAUTHORS:LEWjmp60

[img]
Preview
PDF - Published Version
See Usage Policy.

170Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:LEWjmp60

Abstract

Some theorems are obtained on the existence of certain determinantal equations whose roots are separately the real or imaginary parts of the characteristic roots of a given matrix with simple elementary divisors. When the elementary divisors are not simple, similar, but somewhat less precise, results are obtained.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1063/1.1703658UNSPECIFIEDUNSPECIFIED
Additional Information:© 1960 American Institute of Physics. Received April 1, 1960.
Record Number:CaltechAUTHORS:LEWjmp60
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:LEWjmp60
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:11080
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:16 Jul 2008 22:31
Last Modified:26 Dec 2012 10:08

Repository Staff Only: item control page